# SDR ASAA2015031510965

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,204 hours, 9,926 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER RECALL, "ZONE TEMP" LIGHT ILLUMINATED ON OVERHEAD PANEL, AT CONTROLLER CABIN LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  AIR CONDITION SYS OPERATES NORMAL.  ACFT GROUNDED.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE IAW FIM 21-62-801, NR 2 CONTROLLER SHOWED "FLT DECK TRIM VALVE" FAULT. RESET FAULT, RAN TEST AGAIN = NO FAULT.  NO HISTORY 90 DAYS.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
